# SDR AALA20121228001

- Difficulty date: December 27, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 66,920 hours, 28,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR PORTABLE EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR LEFT NUMBER 1 DOOR PORTABLE EMERGENCY LIGHT.  OPS CHECK NORMAL.
